# SDR QXEA20071012

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,647 hours, 10,669 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310104
- Part serial: FJRY
- Condition: Inoperative
- Location: Nr 1
- Part time: 5,044 hours, 3,697 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4207 - RECEIVED A DCU 1 INOP MESSAGE AND ALSO A AURAL WARNING.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 DCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
